# SDR JBXA000286

- Difficulty date: May 27, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 7,825 hours, 7,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part serial: 97188H9681
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO BOS AT FL290 260KIAS DIFF/PRES 8.1 LEFT WINDSHIELD SHATTERED PRESSURIZATION MAINTAINED CABIN ALTITUDE. DIVERTED TO PHL FOR LANDING.  REMOVED AND REPLACED WINDSHIELD IAW AMM 56-11-01.
